A semi-smooth Newton method for projection equations and linear complementarity problems with respect to the second order cone

Jose Yunier Bello Cruz, Orizon Ferreira, Sandor Nemeth, Leandro da Fonseca Prudente

Research output: Contribution to journalArticlepeer-review

4 Citations (Scopus)
166 Downloads (Pure)

Abstract

In this paper a special semi-smooth equation associated to the second order cone is studied. It is shown that, under mild assumptions, the semi-smooth Newton method applied to this equation is well-defined and the generated sequence is globally and Q-linearly convergent to a solution. As an application, the obtained results are used to study the linear second order cone complementarity
problem, with special emphasis on the particular case of positive definite matrices. Moreover, some computational experiments designed to investigate the practical viability of the method are presented.
Original languageEnglish
Pages (from-to)160-181
JournalLinear Algebra and its Applications
Volume513
Early online date13 Oct 2016
DOIs
Publication statusPublished - 15 Jan 2017

Keywords

  • Semi-smooth system
  • conic programming
  • second order cone
  • semi-smooth Newton method

Fingerprint

Dive into the research topics of 'A semi-smooth Newton method for projection equations and linear complementarity problems with respect to the second order cone'. Together they form a unique fingerprint.

Cite this